# SDR SWAA2022031805802

- Difficulty date: August 30, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312 FRAME CRACKED AT END RADIUS ABOVE FWD ENTRY DOOR UPPER SILL WEB. / REPAIRED BS 312 FRAME AT END RADIUS ABOVE FWD ENTRY DOOR UPPER SILL WEB. PER ER# 19-04626 AND EA# 1-753-35556; REV IR.
